Login
 Forum
 
 
Hallgatói adatlap
 Print preview
Personal data
name Bettina Lukácsné Porvázsnyik
year of birth 1987
name of institution University of Debrecen
doctoral school DE Doctoral School of Mathematical and Computational Sciences
Contact details
own web page
Supervision
thesis supervisor István Fazekas
one supervisor or with co-supervisor individual
degree PhD
starting of doctoral studies 2012
date of final certificate (year,month) 2015/08
deadline to accomplish doctoral procedure(year,month) 2018/03
Employment
2015 - University of Debrecen
other (not specified) (tanársegéd)
Publications
2016

Fazekas István, Porvázsnyik Bettina: Scale-Free Property for Degrees and Weights in an N-Interactions Random Graph Model, JOURNAL OF MATHEMATICAL SCIENCES (NEW YORK) 214: (1) pp. 69-82.
type of document: Journal paper/Article
language: English
DOI 
2016

Fazekas István, Porvázsnyik Bettina: Limit theorems for the weights and the degrees in an N-interactions random graph model, OPEN MATHEMATICS 14: (1) pp. 414-424.
type of document: Journal paper/Article
language: English
DOI 
2015

Fazekas István, Porvázsnyik Bettina: Some limit theorems for generalized allocation schemes, MISKOLC MATHEMATICAL NOTES 16: (2) pp. 817-832.
type of document: Journal paper/Article
language: English
DOI 
2013

I Fazekas, B Porvázsnyik: Scale-free property for degrees and weights in a preferential attachment random graph model, JOURNAL OF PROBABILITY AND STATISTICS Volume 2013: 12 p. Paper Article ID 707960.
type of document: Journal paper/Article
number of independent citations: 1
language: English
DOI 
2012

I Fazekas, B Porvázsnyik: A generalized allocation scheme, ANNALES MATHEMATICAE ET INFORMATICAE 39:
type of document: Journal paper/Article
language: English
2011

J Ferenczik, Á Pintér, B Porvázsnyik: On Equal Values of Stirling Numbers of the Second Kind, APPLIED MATHEMATICS AND COMPUTATION 218: (3)
type of document: Journal paper/Article
language: English
DOI 
Number of independent citations to these publications:
Scientometric data
list of publications and citations
number of scientific publications that meet accreditation criteria:
 
number of scientific publications:
 
monographs and professional books:
 
monographs/books in which chapters/sections were contributed:
 
number of independent citations to scientific publications and creative works:
 
Research
research area Probability theory and mathematical statistics
research field in which current research is conducted mathematics and computing

 
All rights reserved © 2007, Hungarian Doctoral Council. Doctoral Council registration number at commissioner for data protection: 02003/0001. Program version: 1.2318 ( 2016. XI. 26. )